# SDR UIEA2019080904978

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,739 hours, 11,077 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: UDAS1310
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER INOPERATIVE.  REMOVED AND REPLACED THE STARTER IAW AMM 80-11-01.
